# SDR ENHA 202204187116

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N207YH
- Make and model: Cessna 207A
- Aircraft serial: 20700637
- Aircraft time: 7,558 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELECTRICAL DISCHARGE. MX PERSONNEL FOUND A LOOSE CONNECTION AT ALTERNATOR. RESECURED LOOSE CONNECTION, OPS CHECK GOOD IAW C207 MM 17-41. ALTERNATOR LAST INSPECTED DURING PHASE 4 INSPECTION AT 7452.6 AFTT, NO DEFECTS NOTED.
